MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH TRIALTIS SPINE SYSTEM SEQUENTIAL REDUCER 5.5-6.0,SHORT INNER 5.5 AND 6.0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL CH TRIALTIS SPINE SYSTEM SEQUENTIAL REDUCER 5.5-6.0,SHORT INNER 5.5 AND 6.0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5161005035
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a procedure on (b)(6) 2024 using trialtis there was difficulty using the instruments.During the case, he used a 3-piece reduction instrument.After the rod was seated and the set screw was placed, the outer sleeve of the instrument would not release from the top of the screw.He pulled the center portion of the instrument out completely, but it still would not disengage.He fiddled with the clip and used another instrument to try and reach around to the back of the clip to assist in releasing it.He was eventually able to get it to release, but it took about 3-1/2 minutes to get the clip off of the tulip.The procedure was successfully completed with a surgical delay of 3.5 mins and patient outcome was unknown.This report is for one trialtis spine system sequential reducer 5.5-6.0,short inner 5.5 and 6.0 this is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: e1: initial reporter is j&j company representative h3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: a1: patient identifier: (b)(6).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6: photo investigation: photographs were provided but they do not represent the current complaint condition or a device malfunction, example; photos of tags, photos of sticker sheets (and the allegation is unrelated to labeling), unrelated photos, etc.The provided evidence was not sufficient to confirm the reported event of inability to disassemble.Functionality issues cannot be evaluated through a photo investigation.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRIALTIS SPINE SYSTEM SEQUENTIAL REDUCER 5.5-6.0,SHORT INNER 5.5 AND 6.0
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19635214
Report Number1526439-2024-01734
Device Sequence Number15227291
Product Code LXH
UDI-Device Identifier10705034592206
UDI-Public(01)10705034592206
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5161005035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEQUENTIAL REDUCER, SHORT IN; SEQUENTIAL REDUCER, SHORT OUT
Patient Age70 YR
Patient SexUnknown